# SDR SWIA971597

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING, INBOARD RIGHT WING AND INBOARD LEFT STABILIZER BOOTS FAILED IN FLIGHT.  RETURNED TO SEA.  REMOVED AND REPLACED LEFT MIDDLE WING DE-ICE PRESSURE SWITCH IAW MM30-10-05.  REMOVED AND REPLACED INBOARD WING AND STABILIZER EJECTOR VALVE IAW MM30-10-0.  REMOVED AND REPLACED MIDDLE WING EJECTOR IAW MM 30-10-04.  RAN ENGINES AND OPS CHECK DE-ICE BOOTS ON GROUND.
